# SDR SWAA2019022630000

- Difficulty date: February 22, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 36,196 hours, 25,189 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Part number: FDC5555
- Condition: Unsecure
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER ESCAPE ROPE NOT ATTACHED TO ANYTHING.  REATTACHED ROPE PER AMM.
